本类热点
当前位置: 首页 >> 师资队伍 >> 教授 >> 新闻内容
丁效华
[ 作者:范德军 来源:哈工大(威海)理学院 浏览:9887 录入时间:2009年9月22日 ]
 

姓名

丁效华

 

职称

教授,博士导师,教学带头人

职务

教务处处长

个人主页

 

联系方式

电子邮件:mathdxh@hitwh.edu.cn

办公电话:06315687572

经历

学习简历:

19861990:伊犁师范学院数学系,获学士学位;

19901993:东北师范大学数学系,获硕士学位;

19992002:哈尔滨工业大学数学系,获博士学位,同年入哈尔滨工业大学控制工程系博士后流动站。

 

工作简历:

1993年至今,在哈尔滨工业大学(威海)任教;

1995年晋升讲师;1999年晋升副教授;2004年晋升教授;2007年被评为博士导师,教学带头人。

研究方向

延迟微分方程数值解及其应用

论著成果

[1]Existence of positive periodic solution for ratio-dependent N-species difference system, Appl. Math. Model., 2009, 33: 2748-2756 (Sci收录)

[2]Dynamics of a nonstandard finite-difference scheme for Mackey–Glass system, J. Math. Anal. Appl., 2008,344(2): 932-941 (Sci收录)

[3]Periodic solutions for a semi-ratio-dependent predator -prey system with nonmonotonic functional response and time delay, Nonlinear Anal. R. World Appl., 2008,9(3):762-775 (Sci收录).

[4]Nonlocal Cauchy problems for semilinear evolution equations involving almost sectorial operators, Indian J. Pure. Appl. Math.,2008,39(4) :333-346 (Sci收录)

[5]On a class of Difference Equation, Advance in Difference Equations, Volume 2008, doi:10.1155/2008/876936 (Sci收录)

[6]000251006300020 Stability and bifurcation of numerical discretization of a second-order delay differential equation with negative feedback, Chaos Solitons & Fractals, 2008,35(4):795-807 (Sci收录)

[7] 000249153400009  Local Hopf bifurcation and global existence of periodic solutions in a kind of physiological system, Nonlinear Anal. R. World Appl., 2007,8(5):1459-1471 (Sci收录)

[8]000247022100020 Stability and bifurcation of a numerical discretization Mackey-Glass system, Chaos Solitons & Fractals, 2007,34(2): 383 -393 (Sci收录)

[9]000244559400001 Dynamics of a discretization physiological control system, Discrete Dynam. Nat. Soc., Volume 2007, Art. No. 51406 (Sci收录)

[10]000243527000004  Convergence and stability of the semi-implicit Euler method for linear stochastic delay integro-differential equations, Int. J. Comput. Math., 2006,83(10), 753-763 (Sci收录)

[11]Exponential stability of a kind of stochastic delay difference equations, Discrete Dynam. Nat. Soc., Volume 2006, Art. No. 94656 (Sci收录)

[12]Massera-type theorem and asymptotically periodic logistic equations, Nonlinear Anal. R. World Appl., 2006,7(5): 1268-1283 (Sci收录)

[13]000240136900001 Stability and bifurcation of numerical discretization Nicholson blowflies equation with delay, Discrete Dynam. Nat. Soc., Volume 2006, Art. No. 19413 (Sci收录)

[14]000221699800003  Convergence of parallel diagonal iteration of Runge-Kutta methods for delay differential equations, J. Comput. Math., 2004,22(3): 361-370 (Sci收录)

 

教学活动

l         现代数学基础      —— 研究生(工科)

l         数值分析          ——研究生(数学专业)(工科)

l         延迟微分方程数值解——研究生(数学专业)

l         工科数学分析      ——本科生(工科)

l         概率论与数理统计  ——本科生(工科)

l         代数与几何        ——本科生(工科)

l         复变函数          ——本科生(数学专业)

文章发布员:范德军
版权所有:哈尔滨工业大学(威海)理学院 电话:
CopyRight © 2011- All rights reserved Email:
技术支持:网络中心 [管理登陆]